# SDR AALA202108183739

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 79,903 hours, 10,315 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Dirty
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ON LAVATORY AT 2L HARD TO OPEN FROM THE INSIDE. CLEANED TRACK AND ADJUSTED DOOR. OPERATIONS CHECKED GOOD PER AMM 25-41-10.
